On C*-sets and decompositions of continuous and eta zeta-continuous


Ekici E.

ACTA MATHEMATICA HUNGARICA, vol.117, no.4, pp.325-333, 2007 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 117 Issue: 4
  • Publication Date: 2007
  • Doi Number: 10.1007/s10474-007-6111-9
  • Journal Name: ACTA MATHEMATICA HUNGARICA
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.325-333

Abstract

The main purpose of this paper is to introduce the concepts of C*-sets, C*-continuous functions and to obtain new decompositions of continuous and eta zeta-continuous functions. Moreover, properties of C*-sets and some properties of C-sets are discussed.